Minimal function on 3-manifolds with boundary
Journal: Journal “Proceedings of the International Geometry Center” (Vol.8, No. 3)Publication Date: 2015-09-01
Authors : N.V. Lukova-Chuiko;
Page : 46-53
Keywords : Minimal function; topological equivalence; 3-manifolds; classication;
- Commutative morphic rings of stable range 2
- A description of the two-dimensional representations of the dihedral group over the commutative local rings (in Ukrainian)
- Elementary reduction of matrices over Bezout ring with stable range 1 (in Ukrainian)
- Reduction of a pair of matrices to a special triangular form over a ring of almost stable range 1 (in Ukrainian)
- An Efficient Approach for Preserving the Medical Data using Homo Morphic Encryption
Abstract
We construct the complete topological invariant of minimal functions on the three-dimensional manifolds and proved the theorem about the implementation of this invariant feature. Thus, it is received the minimal topological classication of functions. Eciency of constructed invariants is demonstrated by examples. We describe all the functions, the complexity of which does not exceed three.
Other Latest Articles
Last modified: 2017-08-14 06:47:27